# SDR 0300786739

- Difficulty date: April 4, 2003
- Submitted: April 10, 2003
- Operation: Air carrier
- Aircraft: N639US
- Make and model: Boeing 747251F
- Aircraft serial: 23887
- Aircraft time: 60,406 hours, 13,352 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND CRACKS IN FRAME AT BS 440 S11L AND S12L.  REPAIRED PER EA 67-165053.
